# SDR 2012F00111

- Difficulty date: June 20, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 40,935 hours, 34,043 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Jack
- Condition: Loose
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT INTERCOM BETWEEN CAPT AND F/O INOP.  FOUND INTERCOM WEAK DUE TO LOOSE PLUG AT F/O'S JACK PANEL.  RESECURED, OPS CHECK GOOD IAW MM 23-50-05.
